MathSciNet Relay Station
MathSciNet bibliographic data
MR377098 (51 #13272) 32A10 (30A78)
Rosay, Jean-Pierre Sur la non-factorisation des éléments de l'espace de Hardy $H\sp{1}(U\sp{2})$. (French) Illinois J. Math. 19 (1975), 479–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement